# SDR AALA20130530021

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SPOILER UPPER SURFACE HAS DENT 12" FROM INBD END AND 15" FROM T/E.  REPAIRED NR 8 SPOILER IAW SRM 57-70-01-1A-1 AND 51-70-10-2R.
